EconPapers    
Economics at your fingertips  
 

Some remarks on lower hemicontinuity of convex multivalued mappings

Piotr Maćkowiak

MPRA Paper from University Library of Munich, Germany

Abstract: For a multifunction a condition sufficient for lower hemicontinuity is presented. It is shown that under convexity of graph it is possible for a multifunction to be not continuous only when a special representation of points of its domain is not feasible.

Keywords: Convexity; Polytope; Lower hemicontinuity (search for similar items in EconPapers)
JEL-codes: C61 (search for similar items in EconPapers)
Date: 2004-09-04
References: View references in EconPapers View complete reference list from CitEc
Citations:

Published in Economic Theory 1.28(2006): pp. 227-233

Downloads: (external link)
https://mpra.ub.uni-muenchen.de/41917/1/MPRA_paper_41917.pdf original version (application/pdf)

Related works:
Journal Article: Some remarks on lower hemicontinuity of convex multivalued mappings (2006) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pra:mprapa:41917

Access Statistics for this paper

More papers in MPRA Paper from University Library of Munich, Germany Ludwigstraße 33, D-80539 Munich, Germany. Contact information at EDIRC.
Bibliographic data for series maintained by Joachim Winter ().

 
Page updated 2025-03-19
Handle: RePEc:pra:mprapa:41917